# SDR C2XA04BT115

- Difficulty date: October 30, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 14,735 hours, 12,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY EXIT LIGHT INVERTER INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB145 AMM 33-50-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
